# SDR AALA202312135785

- Difficulty date: December 13, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A320*
- Aircraft serial: 6230
- Aircraft time: 30,502 hours, 12,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS 1 SHOWS BATTERY FAULT FOR EMERGENCY POWER SUPPLY UNIT 12WL DURING SYSTEM TEST. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
